View : 56 Download: 0

Dimension test approach of heteroscedasticity in the linear model

Title
Dimension test approach of heteroscedasticity in the linear model
Authors
Lee, KeunbaikSong, HyejinYoo, Jae Keun
Ewha Authors
유재근
SCOPUS Author ID
유재근scopus
Issue Date
2017
Journal Title
COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION
ISSN
0361-0918JCR Link1532-4141JCR Link
Citation
vol. 46, no. 6, pp. 4356 - 4366
Keywords
HeteroscedasticityLinear modelPermutation testSliced average variance estimation
Publisher
TAYLOR & FRANCIS INC
Indexed
SCIE; SCOPUS WOS scopus
Abstract
Heteroscedasticity testing has a long history and is still an important matter in the linear model. There exist many types of tests, but they are limited in use to their own specific cases and sensitive to normality. Here, we propose a dimension test approach to heteroscedasticity. The proposed test overcomes the shortcomings of the existing methods, so that it is robust to normality and is unified in sense that it is applicable in the linear model with multi-dimensional response. Numerical studies confirm that the proposed test is favorable over the existing tests with moderate sample sizes, and real data analysis is presented.
DOI
10.1080/03610918.2015.1117636
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE